# SDR 95ZZZW583

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3242 · Brake
- Part: Brakes
- Part number: 26014111
- Condition: Worn
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, TIRES NR 1 AND NR 2 BLEW-OUT DURING ROLLOUT.  TIRES NR 5 AND NR 6 BADLY WORN.  TIRES NR 1, NR 2, NR 5 AND NR 6 CHANGED PER DC-8 MM 32-40-1.  REPLACED NR 1 AND NR 2 BRAKE PER 32-42-1.  FUNCTIONAL CHECK COMPLIED WITH PER MM.  NO DEFECTS NOTED.  REF 95ZZZW582.
